# SDR 2002UALA01195

- Difficulty date: July 21, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N344UA
- Make and model: Boeing 737322
- Aircraft serial: 24248
- Aircraft time: 42,238 hours, 22,876 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR CUTOUT FRAME IS CRACKED AT FORWARD TOP STOP PAD FITTING LOWER OUTBOARD CORNER.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW FRAME.
